It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Doxycycl?
Jul 11, 2006
[QUOTE=PetiteBliss]Hello Lisa Marie,

I was prescribed Doxycycline for my acne. Twice a day until I finished the prescription. My only advice to you is avoid the sun as much as possible and be weary of yeast infections. :dizzy: That is probably the biggest side affect that women will suffer from. It's such a strong antibiotic that it literally wipes away all of your good bacteria in the process of clearing the bad bacteria. My pharmacists even suggested I take a probiotic (found at any health food store) at the same time and as often as I take the doxy. But, to my dismay, even that didn't work. I started to get a yeast infection no more than a few days after I started the antibiotic. And eventually, I stopped all together b/c it was to unbearable. So, it's still sitting on my counter top; and in the meantime I'm using topical meds to fight my acne. It's just not worth it to me.

Good luck and keep us posted.[/QUOTE]

I know this is weird question but did you pee alot? I have never peed soo much in my life! This that a sign of a yeast infection? I feel fine down there besides the peeing. I have been on this med for a couple weeks now and have seen no improvement. My face is just getting worse i think. I have another cyst coming in that is soo big. I am on alesse bc and i really think that is the problem with me, i on only on my 3rd month right now. I have an appointment with my gyno tomorrow so i am hopeing she will put me on yasmin and spiro i have been hearing so many good things about it and i really think it would help me.





All times are GMT -7. The time now is 11:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!